Numéro
J. Phys. I France
Volume 2, Numéro 9, September 1992
Page(s) 1721 - 1729
DOI https://doi.org/10.1051/jp1:1992240
DOI: 10.1051/jp1:1992240
J. Phys. I France 2 (1992) 1721-1729

A non-linear differential equation and a Fredholm determinant

M.L. Mehta

C.E. Saclay, F-91191 Gif-sur-Yvette Cedex, France


(Received 4 March 1992, accepted in final form 5 June 1992)

Abstract
In several branches of mathematical physics one comes across the Fredholm determinant of the kernel $\sin (x-y)\pi/(x-y)\pi$ on the finite interval ( -t,t). Jimbo, Miwa, Mori and Sato derived a non-linear differential equation for it. We reinvestigate this problem, find five equations satisfied by three functions A(t), B(t) and S(t) related to this Fredholm determinant, and as a consequence deduce the differential equation of Jimbo, Miwa, Mori and Sato.



© Les Editions de Physique 1992

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.